Pacific Journal of Mathematics

Best possible results in a class of inequalities.

P. D. Johnson, Jr. and R. N. Mohapatra

Article information

Pacific J. Math., Volume 103, Number 2 (1982), 433-436.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 40C05: Matrix methods


Johnson, P. D.; Mohapatra, R. N. Best possible results in a class of inequalities. Pacific J. Math. 103 (1982), no. 2, 433--436.

Export citation


  • [1] G. S. Davies and G. M. Petersen, On an inequality of Hardy's (II), Quart. J. Math., (Oxford) (2), 15 (1964), 35-40.
  • [2] G. Hardy, J. E. Littlewood, and G. Polya, Inequalities,Cambridge University Press, 1934.
  • [3] P. D. Johnson and R. N. Mohapatra, Inequalities involving lower triangularmatrices, Proc. London Math. Soc, (3), 41 (1980), 83-137.
  • [4] G. M. Petersen, An inequalityof Hardy's, Quart. J. Math., (Oxford) (2), 13 (1962), 237-240.